# SDR CA060512006

- Difficulty date: May 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,854 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 7160 · Engine Air Intake System
- Part: Flap
- Part number: C2E1079
- Condition: Cracked
- Location: Carb Heat
- Part time: 23,102 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE CARB HEAT FLAP ASSEMBLY HAD CRACKED UNDER THE DOUBLER PLATE, ALONG THE RIVET ATTCH LINE THAT CONNECTED THE FLAP/DOOR TO THE ACTUATING SHAFT BRACKET.    (TC NR 20060512006)
